# SDR DALA13047253226

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN BULK CARGO BAY  BETWEEN FRAMES 69 TO 70 AT S23R. REPLACED WEB IAW SRM 51-72-11 AND DWG D53470100.
